Chow groups and tubular neighbourhoods

Helmut A. Hamm

Journal of Singularities
volume 2 (2010), 81-91
Proceedings of Singularities in Aarhus, August 2009

Received: 2 December 2009.

DOI: 10.5427/jsing.2010.2f

Add a reference to this article to your citeulike library.


We will prove theorems of Zariski-Lefschetz type for the analytic Chow groups of a quasi-projective variety. We will also derive an algebraic analogue, using formal instead of tubular neighbourhoods.


Chow groups, Lefschetz theorem

Mathematical Subject Classification:

14C15, 32C15

Author(s) information:

Helmut A. Hamm